# SDR ASAA2014082709071

- Difficulty date: August 27, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 19,886 hours, 6,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD  LT SIDEPLATE CORRODED.  BS 500H- 500I, S23-24L.  ACFT GROUNDED.   CORROSION REMOVED IAW SRM 53-00-53-2R-5.   FOUND OUT OF LIMITS AND WAS REMOVED IAW SRM 51-40-02.   FABRICATED NEW SIDEPLATE AND REPAIR DOUBLER IAW DWG BAC1496-444.  APPLIED ALODINE AND PRIMER IAW SRM 51-20-01.  INSTALLED NEW SIDEPLATE AND REPAIR DOUBLER IAW  SRM 51-40-02.
